MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory product analysis indicates that the communicator power cord had an anomaly upon visual analysis.The communicator power brick was severed.The power brick was returned only.The power brick was broken in several locations.The returned power brick measured zero voltage upon testing.
 
Event or Problem Description
Boston scientific received information that the communicator power cord had an anomaly.Boston scientific company representative verified that the outlet portion of the communicator power cord was broken and the wire was observed to be burned.The company representative verified that there was no reported damage to any property.The company representative advised the patient for a power cord replacement.Additional information from the product analysis indicates that the allegation against the communicator power cord was confirmed.The communicator power brick was broken in several locations.Additional information also indicates that there was zero voltage upon testing on the power cord.The communicator remains in service.No adverse patient effects were reported.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7989215
Report Number2124215-2018-13911
Device Sequence Number288619
Product Code OSR
UDI-Device Identifier00802526577307
UDI-Public00802526577307
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0184; E102
Patient Age67 YR